MathSciNet Relay Station
MathSciNet bibliographic data
MR773928 (86e:65032) 65D25 (62M15)
Anderssen, R. S.; de Hoog, F. R. Finite difference methods for the numerical differentiation of nonexact data. Computing 33 (1984), no. 3-4, 259–267.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement